[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

Re: [IPk] Gastroparesis

>I am now wondering if anything could have been caused by using the pump.  I
>don't think, so but it seems strange that I should get gastroparesis just
>after starting to use a pump.  Any ideas ???

Hi Wendy -

Sorry to hear you're having trouble with gastroparesis. It's increasingly
common these days, but that may just be due to more accurate diagnosis.
I've never heard of gastroparesis being caused by pump therapy. But I'm
sure you're aware that using the square-wave bolus helps you to make your
meal insulin match more closely the delayed stomach emptying.

Have they put you on any drugs? There's one called Propulside that I know a
lot of people take. You take it with your food and it accelerates the food
through the stomach.

Take care -


mailto:email @ redacted

for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
help SUPPORT Insulin Pumpers http://www.insulin-pumpers.org/donate.shtml